Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A commutative semisimple annihilator Banach algebra which is not dual


Author: B. E. Johnson
Journal: Bull. Amer. Math. Soc. 73 (1967), 407-409
DOI: https://doi.org/10.1090/S0002-9904-1967-11770-1
MathSciNet review: 0206739
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. A. Barnes, An annihilator algebra which is not dual, Bull, Amer. Math. Soc. 71 (1965), 573-576. MR 174984
  • 2. C. E. Rickart, General theory of Banach algebras, Van Nostrand, New York, 1960. MR 115101


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11770-1

American Mathematical Society